# SDR QXEA2009070200492

- Difficulty date: June 29, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 20,377 hours, 21,104 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK. RT LOWER WING TRAILING EDGE HAS A BURN HOLE AT APPROX YW 60.900.  REMOVED DAMAGE PER R/D 8/4-57-1199 PAGE 2.  HFEC PERFORMED AND NO CRACKS NOTED.
